Investigation of the asymptotics of a renewal matrix

A semi-Markov process with finite state space and continuous time without finiteness condition of a mean stay time of this process in every fixed state is considered. The asymptotic behaviour of the renewal matrix at infinity is established under condition that the distribution tail of the stay time of...

Full description

Saved in:
Bibliographic Details
Date:2006
Main Author: Buhrii, N.V.
Format: Article
Language:English
Published: Інститут математики НАН України 2006
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/4439
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Investigation of the asymptotics of a renewal matrix / N. V. Buhrii // Theory of Stochastic Processes. — 2006. — Т. 12 (28), № 1-2. — С. 33–37. — Бібліогр.: 8 назв.— англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items